# SDR HEEA064863

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fasteners
- Part number: 206050247132
- Condition: Damaged
- Location: Float Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER SNAP NEEDS REPLACEMENT, END CAPS FRAYED.
